Author Details

Martinez-Garza, Cesar, The Pennsylvania State University - Berks Campus, United States

  • Vol 2, No 3 (2010) - Articles
    Generalized Quasilinearization versus Newton's Method for Convex-Concave Functions
    Abstract  PDF
  • Vol 2, No 3 (2010) - Articles
    Newton-like Schemes via the Method of Generalized Quasilinearization for Volterra Integral Equations of the Second Kind
    Abstract  PDF


Journal of Mathematics Research   ISSN 1916-9795 (Print)   ISSN 1916-9809 (Online)

Copyright © Canadian Center of Science and Education

To make sure that you can receive messages from us, please add the 'ccsenet.org' domain to your e-mail 'safe list'. If you do not receive e-mail in your 'inbox', check your 'bulk mail' or 'junk mail' folders.